MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE

MEDTRONIC HEART VALVES DIVISION MOSAIC MITRAL BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE
Model Number 310C29
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Atrial Flutter (1730); Tachycardia (2095); Heart Block (4444)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 7 days post implant of this 27mm aortic bioprosthetic valve and 29mm mitral bioprosthetic valve, a permanent pa cemaker was implanted.The reason for the permanent pacemaker was reported as complete heart block and atrial arrythmias (atrial tachycardia (at), atrial fibrillation (af) and atrial flutter (a-fl)).No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Continuation of d10: product id 305c227 (j352993); product type: 0195-heart valves; implant date (b)(6) 2025; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MOSAIC MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24827795
Report Number2025587-2026-00398
Device Sequence Number21408865
Product Code DYE
UDI-Device Identifier00643169594852
UDI-Public(01)00643169594852(17)300218
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number310C29
Device Catalogue Number310C29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale